# SDR DALA2018110606478

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 48,122 hours, 31,871 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59370365507
- Part serial: EFS1442
- Condition: Bypassing
- Location: Mlg
- Part time: 17,650 hours, 10,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT GOT LEFT GEAR UNSAFE LIGHT W/ ASSOCIATED AUTO SPOILER FAIL MESSAGE ON OAP. EXECUTED QRH 4.16 PROCEDURE & LOWERED GEAR AT 230 IAS. GEAR INDICATIONS NORMAL, HOWEVER AUTO SPOILER FAIL ANNUNCIATOR REMAINED THRU LANDING. ANNUNCIATOR WENT AWAY ONCE WE SWAPPED POWER ON SHUTDOWN. CONTINUED FROM ABOVE, AND WAS ABLE TO ARM THE SPOILER HANDLE. JACKED A/C. FOUND LT RETRACT CYLINDER BYPASSING. REPLACED RETRACT CYLINDER PER MD90 AMM 32-33-01 OPS AND LEAK CHK GOOD. (LP# 4989006)
